# SDR SWAA2023121316583

- Difficulty date: October 31, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL BETWEEN STA 312 TO STA 328 LBL47 WL 208 CRACKED ARROUND THE SCREW HOLE<[01] LOCATED AND DRILLED CABIN FLOOR INTERCOSTAL FROM STA 312 TO STA 328; AT LBL 47 PER BOEING 737-800 SRM 51-40-02-0G-0;[02] REMOVED AND INSTALLED NEW INTERCOSTAL P//N 141A5410-12 AS PER SRM 51-40-02-0G-0 AND DRAWING 141A5400.;[03] VERIFIED STEPS COMPLETE
